Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

On the envelope of holomorphy of a $ 2$-sphere in $ {\bf C}\sp 2$


Authors: Eric Bedford and Wilhelm Klingenberg
Journal: J. Amer. Math. Soc. 4 (1991), 623-646
MSC: Primary 32D10; Secondary 32E20
MathSciNet review: 1094437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32D10, 32E20

Retrieve articles in all journals with MSC: 32D10, 32E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1094437-0
PII: S 0894-0347(1991)1094437-0
Article copyright: © Copyright 1991 American Mathematical Society